MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550320
Medical Device Problem Codes Material Puncture/Hole (1504); Component Missing (2306); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the trachea during a balloon catheter dilatation procedure performed on (b)(6) 2024.During the procedure, water leak was noticed during balloon dilation.It was reported that no pressure value indicator card was included.The procedure was completed with a different device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.Note: video of the complaint device outside the patient were provided by the customer and showed the water leaked thru a pinhole.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the trachea during a balloon catheter dilatation procedure performed on (b)(6) 2024.During the procedure, water leak was noticed during balloon dilation.The procedure was completed with a different device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.Note: video of the complaint device outside the patient were provided by the customer and showed the water leaked thru a pinhole.
 
Additional Manufacturer Narrative
Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole.Block h11: investigation results the returned cre pulmonary dilatation balloon was analyzed, and a visual inspection found no damage to the device.Functional and microscopic inspection found that the balloon had a pinhole approximately 83 mm from the device tip.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon pinhole was confirmed.The results of the analysis performed on the returned device found that the balloon had a pinhole approximately 83 mm from the device tip.The pinhole found is likely to have occurred due to procedural factors such as excess pressure, interaction with other devices, or anatomical conditions.Also, it is possible that interaction with a sharp surface during or previous the procedure could have caused the problem found on the distal section of the balloon.Based on all gathered information, the most probable root cause is an adverse event related to procedure.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21131342
Report Number3005099803-2024-06815
Device Sequence Number20728540
Product Code KTI
UDI-Device Identifier08714729456209
UDI-Public08714729456209
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Model NumberM00550320
Device Catalogue NumberM00550320
Device Lot Number0031223271
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight65 KG